Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Penguin22

Anyone have acne from adderall?

Recommended Posts

I take 60 mg of Adderall instants, and 40mg of ritalin Long acting a day. Ever since ive been taking these meds consistently ive had serious acne problems, im actually taking accutane now. Does anyone else have problems with higher dosage adderall/ritalin and their acne?

thanks in advance

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×